×

zbMATH — the first resource for mathematics

Problems involving equations of hyperbolic type in the plane or three-dimensional space with conjugation conditions on a characteristic. (English. Russian original) Zbl 1227.35191
Izv. Math. 75, No. 4, 681-689 (2011); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 75, No. 4, 21-28 (2011).

MSC:
35L20 Initial-boundary value problems for second-order hyperbolic equations
35L35 Initial-boundary value problems for higher-order hyperbolic equations
35L53 Initial-boundary value problems for second-order hyperbolic systems
PDF BibTeX XML Cite
Full Text: DOI